# SDR AALA202209099173

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 737
- Aircraft serial: 40644
- Aircraft time: 20,924 hours, 2,440 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2A-1L SMOKE DETECTOR INOPERATIVE. REPLACED SMOKE DETECTOR PER AMM 26-13-01.
